Hello, i am a 30 years old male, 5'8" and 166lbs.
About four months ago i noticed that i had some mucus on my stools. Never had a problem with bowel movements
(always 1 or 2 times per day) no constipation, no diarrhea, no pain, nothing.
Two weeks ago i noticed a little red in the toilet paper but i didnt give it much attention. 5 days ago i noticed more
blood in paper and set up an appointment for a CT colonoscopy. Two days ago i noticed that after having bowel movement at the end i had only blood. When using the laxative (during the bowel preparation) i had diarreah (diarrhea) but no blood anymore. No weight loss, a LOT of appetite. My grandfather had colon cancer at the age of 85, but was treated with surgery and he died at the age of 96, from unrelated pathology.
The problem is that the report from the CT colonoscopy will be available next week.
I questioned the operator and he said there was nothing bad but i cannot rest.. Have also anxiety disorder and mild depression, was on prozac now thinking about zoloft.
Could the radiologist miss something bad (like metastasis, colon cancer or large polyps). I have terrible anxiety and fear the worst. afraid to go to the toilet because i might have blood again. Any suggestions. Thank you
I have stage 3 colon cancer.And i have to say the only thing we have the same is the blood in stool and on toilet paper.I got very tried and weak.Lost like 30 pounds in a month and a half.My stool got thin and i had lots of pain.I had a 4 1/2 tumor removed from my rectum.On Sept.18th,2012.Lets just say it was a surgery gone wrong.But if they say it look good.Take there word for it.They dont mess around with stuff like that.I would have your doctor start looking at other reasons for your problem dear. It could be hemorroids (hemorrhoids) or your stool was to big or u ate something that cut u inside alittle that caused this bleeding.And if u have IBS it can cause pain.I have this also.And hemorroid problems.Right now i have bag i poop in.LOL All i can do is laugh about it.Dont really like it.For that has its problems too.Try to stay positive thru this.But i would really talk with your doctor if it is a problem for u.I wish u the best.And please do keep me posted on u.Sending u lots of loving hugs Linda
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.